MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 2200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The device was received and checked for the related failure.The lap top ventilator 2200 pass the leak test but chk circuit alarm was present.The peep (positive end-expiratory pressure) and the inspiratory pressure are not according to control.As a resolution, the analog board, accumulator, ppin ppout solenoid assembly was replaced but the failure remains the same.The solenoid manifold was replaced and the failure was solved.Based on the analysis the failure is on solenoid manifold.In addition to the reported failure unit fail red led screen.Based on failed red led screen check also the failure on main board.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the lap top ventilator 2200 alarmed chk (check) circuit.The peep (positive end expiratory pressure) and inspiratory pressure are not according control.As of this time, there is no information about patient involvement associated with this reported event.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12860522
Report Number2021710-2021-15006
Device Sequence Number11898766
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220(11)20200629
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 2200
Device Catalogue Number22690-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown